Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have elevated ALT AST enzymes, pain under rib cage, abdominal pain, frequent urination, nausea

30 year old female. Elevated ALT AST enzymes sharp pain off and on for two months under left rib cage, sharp burning pain left lower abdomen, yellow diarrhea and now green, frequent urination , CT scan unremarkable except a fat deposit on liver 1.3cm? Nausea. ER diagnosed with acute abdominal pain but still hurting! I know something is wrong. I have gained 50lbs in one year and constant bloating feeling. My medical history is ovarian cysts and now on 125mcg synthroid . Not a heavy drinker but now obese. Please help!!
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for the question,
your laboratory results with increased enzymes called liver transaminases, coupled with a pain under the rib cage are suggestive an acute hepatitis. This could either be infectious (Hepatitis B or C most commonly), due an intoxication (Drug) or several other factors. An abdominal ultrasound and a Chest X ray might be very usegul in making things clear and guiding further evaluations. Other specific markers of liver lesions like Alpha feto proteins, gamma amino butyrique acid and 5' Nucleotidase exams, shall be asked based on these preliminary results.
Excess urination deserves a urinalysis to screen for a urinary tract infection and detect ketones or glucose for diabetes. A urine cast, culture and sensitivity tests would be interesting to exclude a urinary tract infection.
I suggest you book an appointment with a gastroenterologist for a proper evaluation and management. Thanks and this helps,
Best regards,
Luchuo, MD.
Answered: Thu, 21 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor